# SDR DL76L010438

- Difficulty date: March 15, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 19,882 hours, 3,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER CHORD AREA OF THE FS 1439 FLOOR BEAM WAS FOUND WITH SEVERAL CRACKS BETWEEN LBL 20 AND LBL 30 CAUSED BY IMPACT WITH CARGO.  THE DAMAGED AREA OF LOWER CHORD WAS     REMOVED WITH A 7.25 INCH LONG CUTOUT.  THE BEAM WAS REPAIRED  WITH AN ALUMINUM WEB DOUBLER AND 2 ALUMINUM REPAIR CHANNELS PER ER/A 380302-14, REV A.
